Overdose capatina: consequences and death
Capoten – a drug used to reduce blood pressure. He belongs to the group of ACE inhibitors. This drug is mostly used by doctors to people suffering for hypertension for the system and daily use. Use it yourself, without consulting a doctor can lead to severe poisoning and even death. This article discusses overdose capatina, its causes, symptoms, consequences. Also provides information about the methods of rendering first aid and components of treatment in hospital.
Brief description capoten
Capoten is an antihypertensive drug, an ACE inhibitor. The active substance is captopril. For sale medicine without a prescription, comes in tablets.
Please note that capoten should be administered by the attending physician. The doctor determines the individual dosage necessary for the patient to maintain blood pressure at a normal level.
Indications for the drug are listed below.
- Hypertension. The drug can be used alone or in combination with other medications lowering blood pressure, for example, with diuretics.
- Nephropathy in diabetes of the first type.
- Chronic heart failure (hood is a component of complex treatment of this condition).
- The recovery period after acute myocardial infarction in which there is a lesion of the left ventricle.
Capoten is contraindicated for use in situations listed below.
- An Allergy to capoten or other drugs, which include captopril.
- Angioedema angioedema history in response to the use of any drug from the group of ACE inhibitors.
- Renal or hepatic insufficiency.
- Pregnancy and lactation.
- Stenosis of estuary of aorta, renal vessels.
Remember, that capoten is forbidden to combine with allopurinol, procainamide, immunosuppressive agents, lithium salts.
Pharmacies there are many analogues capoten, containing the same active substance captopril. For example:
Causes of overdose
Overdose capoten can develop for many reasons. Most often it develops as a result of non-compliance patient medical recommendations. Poisoning captopril dangerous to humans. When this state develops a violation of the cardiovascular system, internal organs.
Please note that the lethal dose of Capoten for each individual. Symptoms of poisoning develop in excess of the maximum allowable dose specified in the regulations.
The following are the main causes of overdose kapitanom.
- Taking a large dose of the drug. This occurs most often during an acute hypertensive crisis. On the background of the critical high and dangerous blood pressure levels a person can take a higher dose of drugs, wanting to save his life.
- Overdose due to the parallel reception of several drugs, which include captopril. This situation is possible when conducting a self-medication patients and in the use of tablets to reduce the pressure on the advice of neighbors and friends. For example, after learning from them that hypertension can be treated with capoten and captopress, people buy both drugs at the same time takes them.
- Poisoning in a child is possible with the use of tablets found at home. All medications must be kept inaccessible to children.
Clinical manifestations of overdose
Overdose kapitanom clinically evident during the first 30-40 minutes after taking a large dose of this drug. In the case of severe intoxication, death can occur within 15 minutes after his admission.
- dizziness, severe headache, weakness;
- tachycardia – rapid heartbeat;
- a sharp drop in blood pressure (hypotension) ;
- perhaps the appearance of pain in the region of the heart;
- the kidney failure is manifested by pain in the lower back, and reducing the discharge of urine.
In case of overdose with this drug may develop acute allergic reactions – angioneurotic angioedema. The person has itching on skin, red rashes, parallel to swells face, larynx, may worsen breathing.
Kapitanom acute overdose can lead to severe diseases, including acute myocardial infarction, pulmonary embolism, acute renal failure.
What to do in case of overdose kapitanom
Treatment of acute poisoning kapitanom should be in a hospital. If you suspect an overdose you should immediately call an ambulance. While waiting for the arrival of doctors you should not sit idly by and try on their own to save the victim.
Actions that you can help the patient at the stage of first aid skills:
- Try removing the last traces of drug from the stomach. To do this, the patient should gulp drink 3-4 cups (about 1 liter)plain water, and cause vomiting. This procedure is desirable to repeat several times.
- Give the poisoned person drink sorbents. These drugs quickly and effectively neutralize the remnants of the drug, which had not yet been absorbed into the bloodstream.
- Make victim drink plain water or sweet tea.
Medical care and treatment
First aid is a medical patient at the place of call. It consists of IV fluids, drugs to raise blood pressure. Transported the victim to the nearest Department of toxicology and intensive care.
In the hospital he treatment aimed at restoring heart function, normalize pressure and eliminate the complications caused by the overdose of the drug. In severe poisoning, hemodialysis is shown, which helps to avoid acute renal failure.
In parallel with the treatment in the hospital, examine the patient, assess the condition of its internal organs and the heart. Be sure to conduct an EKG, ultrasound of internal organs, make a General analysis of blood and urine, determine the electrolyte composition of blood.
Treatment prognosis usually is favorable. If the person sought medical assistance immediately after the poisoning, the chances of life are quite high.
Capoten – a drug capable of lowering blood pressure level. It is often prescribed for long-term and systematic admission. Overdose of them is dangerous not only for health but also for life. During its development should not self-medicate, and to call the ambulance. Treatment is provided in intensive care or toxicology. Try to avoid overdose capatina and diligently observe the recommendations given by the attending physician.